# SDR ASOA2014082911160

- Difficulty date: August 7, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK CORRODED AT 559+12.5.  FOUND FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49-01.  R & R THE SEAT TRACK IAW EC/TC REO 601R-53-00-485 & REO 601R-53-00-485.  C
